# SDR 9518366601

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Oil Cooler
- Part number: 1574609
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 41,235 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT FL 350, THE NR 2 ENGINE FIRE WARNING LIGHT ACTIVATED.  BOTH A AND B NACELLE TEMPERATURES AT 9 DEGREES AND RISING, NR 2 GENERATOR FIELD AND PRESSURE LIGHTS INCLUDING GROUND BRAKER LIGHT CAME ON.  CREW ACCOMPLISHED ENGINE SHUTDOWN, FIRED BOTTLE, AND RETURNED TO HNL.  FOUND NR 2 CSD OIL COOLER LEAKING.  REPLACED THE OIL COOLER AND VISUALLY CHECKED FOR LEAKS, NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
